# SDR CALA2022040600884

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143L314087
- Condition: Dented
- Location: Sta360-380str7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS #1,2, AND 3 AT STA 360-380 STR 7L TO 9L REQ ALT REPAIR (RE F. AAR NR 99927731). SKIN INSTALLED BETWEEN STA 360 AND STA 380 FROM STR6L TO STR10L ON AC N38403 IAW THE LATEST REV OF ECRA 5331-02871. UPON THE ACCUMULATION OF 50,000 TOTAL FLIGHT CYCLES PERFORM AN I NSPECTION OF THE EXTERNAL DOUBLER REPAIR TO THE FUSELAGE SKIN REPAIRED DENTS #1, 2, AND 3 AT STA 360-380, STR 7L TO 9L WITH AL WORK ACP AAR RFD NR 99927731 TECH V914837 INSP AAR A-70. T REPAIR IAW EA #220095 P1 AND IR AND ECRA 5331-02871. COMPLIED WITH EA #220095P1 AND IR AND WITH ECRA 5331-02871
